Please help! Emergency
Im currently On a test 250mg tren 50mg ed and 50mg dbol. Ive been following my diet etc and trying to get in enough water every single day and no drinking alcohol at all. Thursday I got a bad fever and chills, and since then my appetite has been 0 I haven't been able to hold down food in 3-4 days and even water makes me nauseous. Im getting very dehydrated because of it and my urine is now dark amber. Ive quit everything and im assuming im hepatoxic and it creeper up on me fast, im on udca, liv 52 and NAC. But im worried I may have a bile issue from a high enzyme liver. Do I need to see a regular doctor or go to the ER ... Im freaking out here and NEVER experienced anything like this. I was fine one day and bam here we are.
Thank you for all replies !
( and yes I get regular bloods )
- Bookmark
- 0
- 0
Could be gear related -or- you could have a virus or bacterial infection. My last fever and no appetite turned out to be infection in colon which cost me two surgeries, 8" of colon, and my appendix....
Go to the ER- Yes it may be due to Steroid use, but that aside you haven't eaten for days and very limited fluid intake. You'll probably be put on a drip overnight (I've had a similar, albeit non-steroid related experience due to a stomach ulcer). This is not a GP issue, this is serious so treat it as such.
Get to the ER and they'll put you on a IV drip while taking some blood work. You do not want your potassium to get down to nothing. Skip the doctors office its a waste of time. You're dehydrated as shit. Also I can't understand the 50 mgs of D bol. Too much.
toto34You have to stop dbol and make bloodwork to see your liver value
Bet your BP is through the roof - check it if you can, it will cause kidney problems fast
Get to a doc as the lads say, urgently
Sounds like your kidneys are taking a beating. Get to the ER and get it straightened out before you end up on dialysis for the rest of your life.
The fact that you haven't sought medical help at this point speaks volumes. Do I need to spell it out?
HELL, he probably wouldn't even let you drive him to the hospital.
Did that come across as if I was all helpful like and willing to help out in that way? I was going more for the condescending, better, smarter and wiser that you (OP) type of feel. :-)
I was going for the OP is so fucking dumb, he wouldn't take a ride to the hospital it was free.
Not that you were offering.
My opinion,................. you're to stupid to be allowed to live.
2.45 grams a week.
SMFH.
Alavix25Im running 250mg of Test Cyp ( PER week 1 Ml ) And 50 mg of tren ace per day for a total of 350mg per week. And a 50mg Dbol tablet per day split into two doses one in the morning and one PWO.
350mg of Tren Ace a week,............have you considered "hoof and mouth" disease. I hear it is a real problem around feedlots.
You're running 1750 mg of test with 350 mg tren per week AND 50 mg of dbol per day and you have problems....
Imagine that.....
backonroidsGet to the doctor ASAP. how ever don't over worry as there is sickness outside of the steroid world lol loads of bugs going around mate. I've had it and my kids and they are Natty
Haha...Kid's are natty. Funny shit!
Oh and Alavix, you might be dying right? So go to the ER! Wouldn't be waiting around for forum posts? May have nothing to do with the cc of test your pumping into yourself daily.
backonroidsWell I say Natty ... fake Natty - Mention bloodwork to them they freak out
That's why your name is backonroids is so your kiddos know it hahahaha me to my wife says better be good kids dad's backonroids lol jk broski
backonroidsHaha golden ! Stupid fake natty kids !
You're right, it could just be a bug; however, I knew a guy who drank a fifth a day and had similar symptoms - he couldn't hold down food, felt like crap and was urinating Hershey's syrup. He went to the doctor and found out his liver was shot to shit! I am not saying that's what is happening here, but you're right that he should see the doctor as soon as possible. There's no way for him to know what is going on unless he does.
Get to the doctor as soon as possible (ER if you can). It sounds like you are showing symptoms of kidney and/or liver failure. It is always best to err on the side of caution.